Some Formulae for Products of Geometric Polynomials with Applications


Kargin L.

JOURNAL OF INTEGER SEQUENCES, vol.20, no.4, 2017 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 4
  • Publication Date: 2017
  • Journal Name: JOURNAL OF INTEGER SEQUENCES
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Keywords: geometric number, geometric polynomial, Apostol-Bernoulli function, p-Bernoulli number, CONVOLUTION IDENTITIES, BERNOULLI, SUMS, NUMBERS, SERIES
  • Akdeniz University Affiliated: No

Abstract

In this paper, wee evaluate sums and integrals of products of two geometric polynomials and obtain new explicit formulas for geometric polynomials and numbers. As a consequence of these results, we give new explicit formulas for p-Bernoulli numbers, Apostol-Bernoulli functions, and integrals of products of two Apostol-Bernoulli functions.